# SDR MALA000703

- Difficulty date: October 18, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N421XJ
- Make and model: Saab 340B
- Aircraft serial: 421
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CORROSION ON INBOARD FLOOR PANEL FLANGE OF SEAT TRACK BLO FROM STA 294 THRU 389. REFER TO CELSIUS W/O 18910, TASK CARD 1513, AND SAAB STATEMENT 340SDS000299.  MAINTENANCE BLENDED CORROSION ON BL-0 FROM STA 294-389 PER SRM 51-70-40.  FOUND REMAINING MATERIAL IS OUT OF LIMITS REF: SRM 51-10-10. OK TO SURFACE PREP, ALODINED, PRIMED AND TOPCOATED SEAT TRACK BL-O STA 294-389 PER SRM 51-20-42/43.
